# SDR SWAA091253

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 67,471 hours, 54,687 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: BACT12AC8
- Condition: Loose
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED.  TIGHTENED L1 COCKPIT WINDOW HEAT HARNESS TERMNAL PER MM.
